Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Paraneoplastic Raynaud's phenomenon

  • 18 Accesses

  • 8 Citations

Summary

A testicular tumour could be diagnosed by the occurrence of a Raynaud's phenomenon complicated by severe digital arteritis. The arteritis rapidly regressed under prostacyclin therapy. Such vascular manifestations are frequent in testicular carcinoma, but they usually develop after chemotherapy. To our knowledge, this is the first case where they preceded the diagnosis and specific treatment of a tumour of the testis.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    De Cross, A.J., Sahasrabudhe, D.M. Paraneoplastic Raynaud's phenomenon. Am J Med 1992, 92, 571–572.

  2. 2.

    Vogelzang, N.J., Bosl, G.J., Johnson, K., Kennedy, B.J. Raynaud's phenomenon a common toxicity after combination chemotherapy for testicular cancer. Ann Intern Med 1981, 95, 288–292.

Download references

Author information

Correspondence to Dr. B. Taillan.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Taillan, B., Castanet, J., Garnier, G. et al. Paraneoplastic Raynaud's phenomenon. Clin Rheumatol 12, 281–282 (1993). https://doi.org/10.1007/BF02231545

Download citation

Key words

  • Raynaud's Phenomenon
  • Paraneoplastic Syndrome
  • Seminoma
  • Prostacyclin